Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

Tensor products over abelian W$^*-$algebras


Author: Bojan Magajna
Journal: Trans. Amer. Math. Soc. 348 (1996), 2427-2440
MSC (1991): Primary 46L05; Secondary 46L10
MathSciNet review: 1363945
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Tensor products of C$^*-$algebras over an abelian W$^*-$algebra $Z$ are studied. The minimal C$^*-$norm on $A\odot _ZB$ is shown to be just the quotient of the minimal C$^*-$norm on $A\odot B$ if $A$ or $B$ is exact.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC (1991): 46L05, 46L10

Retrieve articles in all journals with MSC (1991): 46L05, 46L10


Additional Information

Bojan Magajna
Affiliation: Department of Mathematics, University of Ljubljana, Jadranska 19, Ljubljana 61000, Slovenia
Email: Bojan.Magajna@mat.uni-lj.si

DOI: http://dx.doi.org/10.1090/S0002-9947-96-01655-8
PII: S 0002-9947(96)01655-8
Keywords: Tensor product, C$^*-$norm, Hilbert module
Received by editor(s): March 20, 1995
Article copyright: © Copyright 1996 American Mathematical Society